UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/23893

タイトル: Logarithmic abelian varieties, Part I : Complex analytic theory
著者: Kajiwara, Takeshi
Kato, Kazuya
Nakayama, Chikara
発行日: 2008年3月21日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 15 (2008), No. 1, Page 69-193
抄録: 2We introduce the notions log complex torus and log abelian variety over $\bC$, which are new formulations of degenerations of complex torus and abelian variety over $\bC$, and which have group structures. We compare them with the theory of log Hodge structures. A main result is that the category of the log complex tori (resp.\ log abelian varieties) is equivalent to that of the log Hodge structures (resp.\ fiberwise-polarizable log Hodge structures) of type $(-1,0)+(0,-1)$. The toroidal compactifications of the Siegel spaces are the fine moduli of polarized log abelian varieties with level structure and with the fixed type of local monodromy with respect to the corresponding cone decomposition. In virtue of the fact that log abelian varieties have group structures, we can also show this with a fixed coefficient (rigidified) ring of endomorphisms. The Satake-Baily-Borel compactifications are, in a sense, the coarse moduli. Classical theories of semi-stable degenerations of abelian varieties over $\bC$ can be regarded in our theory as theories of proper models of log abelian varieties.007-11-09
URI: http://hdl.handle.net/2261/23893
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms150104.pdf727.29 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください